MAUDE Adverse Event Report: DANYANG AIRTECH CO., LTD DRIVE DEVILBISS HEALTHCARE; REGULATOR, PRESSURE, GAS CYLINDER

DANYANG AIRTECH CO., LTD DRIVE DEVILBISS HEALTHCARE; REGULATOR, PRESSURE, GAS CYLINDER
Model Number 18302GMN
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 10/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a regulator by a letter from an attorney, which states the end user was refilling an oxygen tank on which the regulator was placed, when leaking oxygen caused a fire to temporarily ignite and the end user to sustain 3rd degree burns to her left hand.Devilbiss healthcare is currently investigating the incident through participation in a lawsuit.No specific defect in the regulator has been identified.An update will be filed if additional information becomes available.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
REGULATOR, PRESSURE, GAS CYLINDER
Manufacturer (Section D)
DANYANG AIRTECH CO., LTD
plant 2, no. 17
dandong indusry park
zhenjiang, jiangsu
CH 
MDR Report Key19818545
Report Number2438477-2024-00040
Device Sequence Number21003636
Product Code CAN
UDI-Device Identifier00822383283210
UDI-Public00822383283210
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2024
Report Date (Section F) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number18302GMN
Device Catalogue Number18302GMN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/29/2023
Event Location Home
Date Report to Manufacturer07/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA07/24/2024